# SDR SWAA2024100843438

- Difficulty date: September 29, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 63,611 hours, 38,095 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Condition: Delaminated
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THRUST REVERSER ASSY - #2 ENGINE INBOARD EXTERNAL SKIN SHOWS DELAMINATED SPOTS AT 30 INCHES FROM TOP EDGE/18 INCHES FROM FWD EDGE.<[01] APPLIED REPAIR AT #2ENG I-B T/R ON TRANSLATING SLEEVE COWL 30' FROM TOP EDGE 18' FROM FWD EDGE PER SRM 54-30-01-2R-1 AND B737 SRM 51-70-05-2R-0 PARAGRAPH (4.K) ; (4.M.3). TOOLS USED TEMPERETURE CONTROL ID: 172858 DUE DATE: 05/13/25. MATERIALS USED ADHESIVE P/O#2065236; FABRIC P/O#2088870;[02] VERIFIED STEP 1
